Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Norms of matrix type for the spaces of convergent and bounded sequences


Author: Albert Wilansky
Journal: Proc. Amer. Math. Soc. 2 (1951), 738-741
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1951-0044027-X
MathSciNet review: 0044027
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0044027-X
Article copyright: © Copyright 1951 American Mathematical Society